About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604369, 8 pages
http://dx.doi.org/10.1155/2013/604369
Research Article

Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups

School of Information and Calculation, Beifang University of Nationalities, Yinchuan 750021, China

Received 22 December 2012; Accepted 6 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Li-Jun Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Jun Zhu, “Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups,” Abstract and Applied Analysis, vol. 2013, Article ID 604369, 8 pages, 2013. doi:10.1155/2013/604369